Your language?
Oct, 2018
Sun Mon Tue Wed Thu Fri Sat
1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31

Tropical algebraic geometry

Tropical (algebraic) geometry とは , その , tropical variety 研究 した である とりあえずどういうものか りたか たら , Mikhalkin ICM 2006 [ Mik06 ] るとよい Draisma [ Dra08 ] められている [ BG84 EKL06 Mik04 PS05 RGST05 SS04 ] である より しい としては , Mikhalkin lecture note [ Mik ] Maclagan [ Mac12 ] Maclagan Sturmfels によ かれている 途中 がある Brugallé, Itenberg, Mikhalkin, Shaw [ BIMS ] ある

  • tropical variety

Tropical variety あるいは tropical scheme がどこまで しているのかよく らないが , hypersurface には tropical polynomial として するこ とができる このときの というのは , piecewise linear function である tropical polynomial 微分 でない のことである

Maclagan Sturmfels などで われているのは , algebraic torus subvariety tropicalize してできるものが であるが , そのようなものは Bergman fan ばれるものにな ているので , Bergman fan 研究 する ても よい

Mikhalkin [ Mik06 ] はそのような “affine tropical variety” わせたものを tropical variety んでいる Mikhalkin , tropical algebra sheaf いて tropical scheme している この MathOverflow では , Durov [ Dur ] との かれているが , できないようで ある

における 事実 がどうな ているかというのは , だろう Hilbert Nullstellensatz Riemann-Roch などの えられ ている

  • tropical Nullstellensatz (Shustin Izhakian [ SI07 ] )
  • tropical Riemann-Roch theorem (Gathmann Kerber [ GK08 ] )
  • tropical projective space (Mikhalkin Zharkov [ MZ08 ] )
  • tropical Jacobian (Mikhalkin Zharkov [ MZ08 ] )
  • tropical elliptic curve group law (Vigeland [ Vig ] )
  • tropical variety としての rational tropical curve moduli space [ Mik07 ]
  • tropical intersection theory [ AR10 ]

Gathmann Kerber tropical Riemann-Roch , Baker Norine finite graph する Riemann-Roch [ BN07 ] metric graph したもので ある

なる アナロジ というだけでなく , Riemann-Roch tropical (graph ) Riemann-Roch にあることが M. Baker [ Bak08 ] されて いて

, Zharkov [ Zha13 ] によると , Itenberg Katzarkov Mikhalkin との tropical homology cohomology えられているようである

  • tropical homology and cohomology

ながら , まだその preprint arXiv では されていないが , Shaw [ Sha13 ] によると , Itenberg らが えているのは , complex projective variety Hodge decomposition のようである

tropical variety えられている Markwig らの [ MMS12a MMS12b ] など

Scheme みについては , Giansiracusa Giansiracusa [ GG ] がある つは , 𝔽 1 -toric scheme X semiring S valuation R base change したもの X R close subscheme から , S base change したもの X S closed subscheme への functor である この 𝔽 1 との については , Connes Consani [ CC11 ] など , speculate しているが , このように べられるのは

Tropical curve moduli space ホモトピ , Kozlov により [ Koz09 Koz08 Koz11 ] などで 調 べられている そこでは , meric graph moduli space むことにより , topological combinatorics いて 調 べられて いる

もちろん , tropical geometry では では たりする Vigeland [ Vig10 ] など

Tropical geometry としては , やはり Mikhalkin [ Mik06 ] るとよい Toric surface curve げの 有名 である その Eric Katz [ Kat09 ] えている

したものとしては , Welschinger invariant というものがある Shustin [ Shu06 ] によると , genus 0 Gromov-Witten invariant である real rational algebraic surface 不変 らしい

Dickenstein Feichtner Sturmfels [ DFS07 ] では , Gel fand-Kapranov-Zelevinsky discriminant resultant tropical geometry いて 調 べられている

Fock Goncharov [ FG07 ] Riemann lamination space Teichmüller space tropical であると ている それにより Teichmüller space compactification えられる Alessanrini という [ Ale ] Teichmüller space コンパクト えている

ミラ 称性 調 べるときにも , toric variety tropical geometry 使 うと よいようである Abouzaid [ Abo09 ] など

References

[Abo09]     Mohammed Abouzaid. Morse homology, tropical geometry, and homological mirror symmetry for toric varieties. Selecta Math. (N.S.) , 15(2):189–270, 2009, arXiv:math/0610004 .

[Ale]     Daniele Alessandrini. Amoebas, tropical varieties and compactification of Teichmüller spaces, arXiv:math/0505269 .

[AR10]     Lars Allermann and Johannes Rau. First steps in tropical intersection theory. Math. Z. , 264(3):633–670, 2010, arXiv:0709.3705 .

[Bak08]     Matthew Baker. Specialization of linear systems from curves to graphs. Algebra Number Theory , 2(6):613–653, 2008, arXiv:math/0701075 . With an appendix by Brian Conrad.

[BG84]     Robert Bieri and J. R. J. Groves. The geometry of the set of characters induced by valuations. J. Reine Angew. Math. , 347:168–195, 1984.

[BIMS]     Erwan Brugallé, Ilia Itenberg, Grigory Mikhalkin, and Kristin Shaw. Brief introduction to tropical geometry, arXiv:1502.05950 .

[BN07]     Matthew Baker and Serguei Norine. Riemann-Roch and Abel-Jacobi theory on a finite graph. Adv. Math. , 215(2):766–788, 2007, arXiv:math/0608360 .

[CC11]     Alain Connes and Caterina Consani. Characteristic 1, entropy and the absolute point. In Noncommutative geometry, arithmetic, and related topics , pages 75–139. Johns Hopkins Univ. Press, Baltimore, MD, 2011, arXiv:0911.3537 .

[DFS07]     Alicia Dickenstein, Eva Maria Feichtner, and Bernd Sturmfels. Tropical discriminants. J. Amer. Math. Soc. , 20(4):1111–1133, 2007, arXiv:math/0510126 .

[Dra08]     Jan Draisma. A tropical approach to secant dimensions. J. Pure Appl. Algebra , 212(2):349–363, 2008, arXiv:math/0605345 .

[Dur]     Nikolai Durov. New Approach to Arakelov Geometry, arXiv:0704.2030 .

[EKL06]     Manfred Einsiedler, Mikhail Kapranov, and Douglas Lind. Non-Archimedean amoebas and tropical varieties. J. Reine Angew. Math. , 601:139–157, 2006, arXiv:math/0408311 .

[FG07]     Vladimir V. Fock and Alexander B. Goncharov. Dual Teichmüller and lamination spaces. In Handbook of Teichm üller theory. Vol. I , volume 11 of IRMA Lect. Math. Theor. Phys. , pages 647–684. Eur. Math. Soc., Zürich, 2007, arXiv:math/0510312 .

[GG]     Jeffrey Giansiracusa and Noah Giansiracusa. Equations of tropical varieties, arXiv:1308.0042 .

[GK08]     Andreas Gathmann and Michael Kerber. A Riemann-Roch theorem in tropical geometry. Math. Z. , 259(1):217–230, 2008, arXiv:math/0612129 .

[Kat09]     Eric Katz. Tropical invariants from the secondary fan. Adv. Geom. , 9(2):153–180, 2009, arXiv:math/0604290 .

[Koz08]     Dmitry N. Kozlov. Moduli spaces of metric graphs of genus 1 with marks on vertices. Topology Appl. , 156(2):433–437, 2008, arXiv:0809.4364 .

[Koz09]     Dmitry N. Kozlov. The topology of moduli spaces of tropical curves with marked points. Asian J. Math. , 13(3):385–403, 2009, arXiv:0809.4357 .

[Koz11]     Dmitry N. Kozlov. Moduli spaces of tropical curves of higher genus with marked points and homotopy colimits. Israel J. Math. , 182:253–291, 2011, arXiv:0809.4367 .

[Mac12]     Diane Maclagan. Introduction to tropical algebraic geometry. In Tropical geometry and integrable systems , volume 580 of Contemp. Math. , pages 1–19. Amer. Math. Soc., Providence, RI, 2012, arXiv:1207.1925 .

[Mik]     Grigory Mikhalkin. Introduction to Tropical Geometry (notes from the IMPA lectures in Summer 2007), arXiv:0709.1049 .

[Mik04]     Grigory Mikhalkin. Amoebas of algebraic varieties and tropical geometry. In Different faces of geometry , volume 3 of Int. Math. Ser. (N. Y.) , pages 257–300. Kluwer/Plenum, New York, 2004.

[Mik06]     Grigory Mikhalkin. Tropical geometry and its applications. In International Congress of Mathematicians. Vol. II , pages 827–852. Eur. Math. Soc., Zürich, 2006, arXiv:math/0601041 .

[Mik07]     Grigory Mikhalkin. Moduli spaces of rational tropical curves. In Proceedings of G ökova Geometry-Topology Conference 2006 , pages 39–51. Gökova Geometry/Topology Conference (GGT), Gökova, 2007, arXiv:0704.0839 .

[MMS12a]     Hannah Markwig, Thomas Markwig, and Eugenii Shustin. Tropical curves with a singularity in a fixed point. Manuscripta Math. , 137(3-4):383–418, 2012, arXiv:0909.1827 .

[MMS12b]     Hannah Markwig, Thomas Markwig, and Eugenii Shustin. Tropical surface singularities. Discrete Comput. Geom. , 48(4):879–914, 2012, arXiv:1106.2676 .

[MZ08]     Grigory Mikhalkin and Ilia Zharkov. Tropical curves, their Jacobians and theta functions. In Curves and abelian varieties , volume 465 of Contemp. Math. , pages 203–230. Amer. Math. Soc., Providence, RI, 2008, arXiv:math/0612267 .

[PS05]     Lior Pachter and Bernd Sturmfels, editors. Algebraic statistics for computational biology . Cambridge University Press, New York, 2005.

[RGST05]     Jürgen Richter-Gebert, Bernd Sturmfels, and Thorsten Theobald. First steps in tropical geometry. In Idempotent mathematics and mathematical physics , volume 377 of Contemp. Math. , pages 289–317. Amer. Math. Soc., Providence, RI, 2005, arXiv:math/0306366 .

[Sha13]     Kristin M. Shaw. Tropical (1 , 1)-homology for floor decomposed surfaces. In Algebraic and combinatorial aspects of tropical geometry , volume 589 of Contemp. Math. , pages 329–350. Amer. Math. Soc., Providence, RI, 2013, arXiv:1308.6547 .

[Shu06]     Eugenii Shustin. A tropical calculation of the Welschinger invariants of real toric del Pezzo surfaces. J. Algebraic Geom. , 15(2):285–322, 2006, arXiv:math/0406099 .

[SI07]     Eugenii Shustin and Zur Izhakian. A tropical Nullstellensatz. Proc. Amer. Math. Soc. , 135(12):3815–3821, 2007, arXiv:math/0508413 .

[SS04]     David Speyer and Bernd Sturmfels. The tropical Grassmannian. Adv. Geom. , 4(3):389–411, 2004, arXiv:math/0304218 .

[Vig]     Magnus Dehli Vigeland. The group law on a tropical elliptic curve, arXiv:math/0411485 .

[Vig10]     Magnus Dehli Vigeland. Smooth tropical surfaces with infinitely many tropical lines. Ark. Mat. , 48(1):177–206, 2010, arXiv:math/0703682 .

[Zha13]     Ilia Zharkov. The Orlik-Solomon algebra and the Bergman fan of a matroid. J. G ökova Geom. Topol. GGT , 7:25–31, 2013, arXiv:1209.1651 .